Journal of Pharmacology and Pharmacotherapeutics

CASE REPORT
Year
: 2012  |  Volume : 3  |  Issue : 3  |  Page : 282--284

Acute myocardial involvement after heroin inhalation


Ritu Karoli, J Fatima, Pushker Singh, Khursheed I Kazmi 
 Department of Medicine, Era's Lucknow Medical College, Sarfarazganj, Hardoi Road, Lucknow, Uttar Pradesh, India

Correspondence Address:
Ritu Karoli
Department of Medicine, Era«SQ»s Lucknow Medical College, Sarfarazganj, Hardoi Road, Lucknow, Uttar Pradesh
India

Amongst the illicit drugs cocaine, amphetamines and cannabis have been studied and documented well to cause myocardial infarction by different mechanisms but there is very sparse data available on myocardial involvement after heroin abuse. We report a young man who developed acute myocardial injury after heroin inhalation and alcohol binge drinking. Heroin induced cardio toxic effect and vasospasm compounded by alcohol were suspected to be the cause of this.


How to cite this article:
Karoli R, Fatima J, Singh P, Kazmi KI. Acute myocardial involvement after heroin inhalation.J Pharmacol Pharmacother 2012;3:282-284


How to cite this URL:
Karoli R, Fatima J, Singh P, Kazmi KI. Acute myocardial involvement after heroin inhalation. J Pharmacol Pharmacother [serial online] 2012 [cited 2020 Apr 5 ];3:282-284
Available from: http://www.jpharmacol.com/article.asp?issn=0976-500X;year=2012;volume=3;issue=3;spage=282;epage=284;aulast=Karoli;type=0